MathSciNet Relay Station
MathSciNet bibliographic data
MR1055808 58G18 (58G20)
Hsu, Pei On the $\Theta$-function of a Riemannian manifold with boundary. Trans. Amer. Math. Soc. 333 (1992), no. 2, 643–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement